# SDR MFGA20140409001

- Difficulty date: April 8, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N42HN
- Make and model: Lear 35A
- Aircraft serial: 507
- Aircraft time: 17,347 hours, 11,942 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 2415010
- Part serial: 9F0024
- Condition: Shorted
- Location: Ac Bay
- Part time: 1,317 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN CLIMB OUT FROM LZU THE RT EMERGENCY AIR CB POPPED, THE LIGHT CAME ON & THE EMERGENCY AIR CAME ON.  THE PILOTS TRIED TO RESET THE CB WITH NO LUCK SO THEY TURNED AROUND & CAME BACK TO LZU.  AFTER INSPECTION IT WAS FOUND THAT THE RT 3 WAY EMERGENCY VLV HAD A DIRECT SHORT IN THE COIL & WAS THE REASON FOR THE CB POP & EMERGENCY AIR COMING ON.
